# SDR HALA2010100100436

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 71,276 hours, 31,685 cycles
- Engine: Ge CF680
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710104
- Part serial: 4508
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - WHILE PERFORMING OVERNIGHT/ETOPS EICAS DISPLAYED RT ENG OH LP2.  FOUND UPPER FWD OVERHEAT LOOP WITH BROKEN FITTING AT RESOLVER. R & R IAW AMM 26-11-02/401 CONFIG 2.  FOUND UPPER AFT OVHEAT LOOP WITH BROKEN FITTING.  R & R IAW AMM ABOVE.  FOUND TS43 OVERHEAT LOOP BAD R & R IAW AMM 26-11-02/401 CONFIG 2 SYS CHECKS GOOD.  NO FAULTS NO MESSAGES.
